# SDR ASAA2015110413835

- Difficulty date: November 4, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 53,881 hours, 24,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88114
- Condition: Cracked
- Location: Bs 203-219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 WINDOW POST, OTBD/UPPER CORNER CRACKED.  ACFT GROUNDED.  REPAIRED R1 WINDOW POST WORK ACCOMPLISHED ON TASK CARD SB737-53-1336-NG-2, OPS 7397.
